| 研究生: |
廖中翊 Zhong-Yi Liao |
|---|---|
| 論文名稱: |
二維降解性污染物污染團遷移快速預測工具發展 A rapid prediction tool for two-dimensional plume migration of a degradable contaminant |
| 指導教授: |
陳瑞昇
Jui-Sheng Chen |
| 口試委員: | |
| 學位類別: |
碩士 Master |
| 系所名稱: |
地球科學學院 - 應用地質研究所 Graduate Institute of Applied Geology |
| 論文出版年: | 2019 |
| 畢業學年度: | 107 |
| 語文別: | 英文 |
| 論文頁數: | 82 |
| 中文關鍵詞: | 二維 、降解性 、污染物 、快速預測工具 |
| 相關次數: | 點閱:16 下載:0 |
| 分享至: |
| 查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報 |
多物種傳輸解析解對於一階序列衰變反應耦合移流-延散傳輸方程式已經被廣泛的用來描述像是含氯有機溶劑、氨氮以及農藥等具有會衰變或降解反應之污染物在地下水中移動的情形。本研究發展一個二維半有限域下多物種溶質傳輸之全解析解模式,可考慮不同物種有不同遲滯因子,期望成為一個快速預測污染物濃度之工具。傳輸方程式分別對第一類以及第三類入流邊界進行求解,所發展之解析解將會透過一個含氯有機溶劑真實案例來驗證解之正確性,並會探討多物種污染團遷移在不同入流邊界及不同出流邊界條件的效應。
Analytical solutions to a set of simultaneous multispecies advective-dispersive transport equations sequentially coupled with first-order decay reactions have been widely used to describe the movement of decaying or degradable contaminants such as chlorinated solvents, nitrogen or pesticides in the subsurface environment. This study presents exact analytical solutions for two-dimensional multispecies transport in a semi-finite domain which allows each species to have distinct retardation factors. It is hoped that this method will become a rapid prediction tool. The equations are solved for both the first- and third-type inlet boundary conditions. The robustness of the developed analytical model is verified with an example of chlorinated solvents. It is applied to investigate the effects of the inlet and exit boundary conditions on the multispecies plume migration.
References
Aziz, C. E., Newell, C. J., Gonzales, J.R., Hass P., Clement, T. P., and Sun, Y.: BIOCHLOR-Natural attenuation decision support system v1.0, User’s Manual, US EPA Report, EPA 600/R-00/008, 2000.
Batu, V.: A generalized two-dimensional analytical solution for hydrodynamic dispersion in bounded media with the first-type boundary condition at the source, Water Resour. Res., 25, 1125-1132, 1989.
Bauer, P., Attinger, S., and Kinzelbach, W.: Transport of a decay chain in homogeneous porous media: analytical solutions, J. Contam. Hydrol., 49, 217–239, 2001.
Chen, J. S., Ni, C. F., Liang, C. P., and Chiang, C. C.: Analytical power series solution for contaminant transport with hyperbolic asymptotic distance-dependent dispersivity, J. Hydrol., 362, 142–149, 2008a.
Chen, J. S., Ni, C. F., and Liang, C. P.: Analytical power series solutions to the two-dimensional advection-dispersion equation with distance-dependent dispersivities, Hydrol. Process., 22, 670–4678, 2008b.
Chen, J. S., Chen, J. T., Liu, C.W., Liang, C. P., and Lin, C. M.: Analytical solutions to two-dimensional advection-dispersion equation in cylindrical coordinates in finite domain subject to first and third-type inlet boundary conditions, J. Hydrol.,405, 522–531, 2011.
Chen, J. S., Lai, K. H., Liu, C. W., and Ni, C. F.: A novel method for analytically solving multi-species advective-dispersive transport equations sequentially coupled with first-order decay reactions, J. Hydrol.,420–421, 191-204, 2012a.
Chen, J. S., Liu, C.W., Liang, C. P., and Lai, K. H.: Generalized analytical solutions to sequentially coupled multispecies advective-dispersive transport equations in a finite domain subject to an arbitrary time-dependent source boundary condition, J. Hydrol.,456–457, 101–109, 2012b.
Chen, J. S., Liang, C. P., Liu, C. W., and Li, L. Y.: An analytical model for simulating two-dimensional multispecies plume migration, Hydrol. Earth Sys. Sci., 20, 733-753, 2016a.
Clement, T. P., RT3D-A modular computer code for simulating reactive multi-species transport in 3-dimensional groundwater aquifers, Battelle Pacific Northwest National Laboratory, PNNL-SA-28967, 1997.
Leij, F. J., Skaggs, T. H., and van Genuchten, M. T.: Analytical solution for solute transport in three-dimensional semi-infinite porous media, Water Resour. Res., 27, 2719–2733, 1991.
Pérez Guerrero, J. S., Pimentel, L. G. G., Skaggs, T. H., and van Genuchten, M. T.: Analytical solution for multi-species contaminant transport subject to sequential first-order decay reactions in finite media, Transport Porous Med., 80, 357–373, 2009.
Srinivasan, V. and Clememt, T. P.: Analytical solutions for sequentially coupled one-dimensional reactive transport problems-Part I: Mathematical derivations, Adv. Water Resour., 31, 203–218, 2008a.
Srinivasan, V. and Clememt, T. P.: Analytical solutions for sequentially coupled one-dimensional reactive transport problems-Part II: Special cases, implementation and testing, Adv. Water Resour., 31, 219–232, 2008b.
Sudicky, E. A., Hwang, H. T., Illman, W. A., and Wu, Y. S.: A semi-analytical solution for simulating contaminant transport subject to chain-decay reactions, J. Contam. Hydrol., 144, 20-45, 2013.
Sun, Y. and Clement, T. P.: A decomposition method for solving coupled multi-species reactive transport problems, Transport Porous Med., 37, 327-346, 1999.
van Genuchten, M. T.: Convective-dispersive transport of solutes involved in sequential first-order decay reactions, Comput. Geosci., 11, 129-147, 1985.